In this paper we carry out a nonlinear self-adjoint classification with differential substitutions of a class of dispersive equations with three arbitrary functions. As a particular case, we obtain the subfamilies of the C_1(m,a+b) equations which are nonlinearly self-adjoint. Conservation laws for these last families are established using the techniques for finding conserved vectors proposed by Ibragimov.
|Titolo:||Nonlinearself-adjointness of a class of third order nonlinear dispersive equations|
|Data di pubblicazione:||2016|
|Citazione:||Nonlinearself-adjointness of a class of third order nonlinear dispersive equations / TRACINA' R; FREIRE I L; TORRISI M. - 32(2016), pp. 225-233.|
|Appare nelle tipologie:||1.1 Articolo in rivista|